# SDR YENA201706220514

- Difficulty date: June 22, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000009
- Aircraft time: 32,145 hours, 20,418 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Recirculation
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RECIRCULATION, SMOKE EICAS DURING DESCENT. RAN QRH AND MESSAGE WENT AWAY.  SMELLED AN ELECTRICAL ODOR,  WENT AWAY AFTER RECIRCULATION FAN TURNED OFF.   ACCOMPLISHED SMOKE INPECTION IAW FIM 21-20-00-810,  ISOLATED TO REC SYS WHEN ACTIVATED.  ACCOMPLISHED FIM TASK 26-1000-810. FOUND RECIRCULATION FANS AT FAULT.   DEACTIVATED LT AND RT RECIRCULATION FANS AND MFD ECS SYNOPTIC PAGE.
